| Model Number |
420614 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that one of the kits was missing the catheters and another kit had a catheter with no eyelets.
Additional Manufacturer Narrative
The reported event was confirmed, however, the cause is unknown.Visual inspection noted one opened bard clean cath packaging was received.Visual evaluation noted only the opened packaging was returned without a catheter.This is out of specification per inspection procedure stating each printed pouch should contain one catheter.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be incorrect operation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description